RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1986, Volume 39, Issue 1, Pages 136–143 (Mi mz4930)  

Stable summation of Fourier–Haar series with approximate coefficients

S. S. Agayan, G. L. Bayadyan


Full text: PDF file (547 kB)

English version:
Mathematical Notes, 1986, 39:1, 75–79

Bibliographic databases:

UDC: 518
Received: 12.12.1983

Citation: S. S. Agayan, G. L. Bayadyan, “Stable summation of Fourier–Haar series with approximate coefficients”, Mat. Zametki, 39:1 (1986), 136–143; Math. Notes, 39:1 (1986), 75–79

Citation in format AMSBIB
\Bibitem{AgaBay86}
\by S.~S.~Agayan, G.~L.~Bayadyan
\paper Stable summation of Fourier--Haar series with approximate coefficients
\jour Mat. Zametki
\yr 1986
\vol 39
\issue 1
\pages 136--143
\mathnet{http://mi.mathnet.ru/mz4930}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=830850}
\zmath{https://zbmath.org/?q=an:0636.42009}
\transl
\jour Math. Notes
\yr 1986
\vol 39
\issue 1
\pages 75--79
\crossref{https://doi.org/10.1007/BF01647636}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986E201900013}


Linking options:
  • http://mi.mathnet.ru/eng/mz4930
  • http://mi.mathnet.ru/eng/mz/v39/i1/p136

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:180
    Full text:69
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019